@Article{JCM-33-468, author = {He , YangSun , Yajuan and Shang , Zaijiu}, title = {Integrable Discretisation of the Lotka-Volterra System}, journal = {Journal of Computational Mathematics}, year = {2015}, volume = {33}, number = {5}, pages = {468--494}, abstract = {

In this paper, we apply Hirota's discretisation to a three-dimensional integrable Lotka-Volterra system. By analyzing the three-dimensional modified equation of the resulting numerical method, we show that it is volume-preserving, and has two independent first integrals. Moreover, it can be formally reduced to a system in one dimension via a volume-preserving transformation. If the given initial value is located in the positive octant, we prove that the numerical solution is confined to a one-dimensional connected and compact space which is diffeomorphic to a circle.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1504-m4543}, url = {http://global-sci.org/intro/article_detail/jcm/9855.html} }